# SDR CALA2015101400845

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 2,354 hours, 786 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX784163
- Condition: Overheated
- Location: Nr 2 Engine
- Part time: 2,354 hours, 786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LOSS OF SYS B HYD PRESS & FLUID.  ACCOMPLISHED QRH, NO OTHER ISSUES.  FLUID AT TIME THE SWITCH WAS TURNED OFF.  R & R NR 2 ENG HYD PUMP IAW AMM 29-11-11-400-801-001.  RAN ENG, NO LEAKS NOTED PRESS NORMAL.
